MENU

You are here

Publications

Export 7 results:
Filters: Author is Anneliese Defranceschi  [Clear All Filters]
1990
Dal Maso G, Defranceschi A. Correctors for the homogeneization of monotone operators. Differential Integral Equations 3 (1990), no.6, p.1151-1166. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/812
Chiado\' Piat V, Dal Maso G, Defranceschi A. G-convergence of monotone operators. Ann. Inst. H. Poincare\\\' Anal. Non Linére 7 (1990), no. 3, 123-160 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/680
1987
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486

Sign in